Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 2, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Feb 11, 2009, 5:02 PM CST for Johnson County, Pettis County, Missouri. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2009, 5:02 PM CST (23:02 UTC)
- Expired
- Feb 12, 2009, 5:34 AM CST
- In force
- 13 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Valley City (VLYM7). The gauge peaked at 23.90 ft at Feb 11, 2009, 10:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06907700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 112302
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 PM CST WED FEB 11 2009
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC101-159-122302-
/O.NEW.KEAX.FL.W.0002.090211T2302Z-090213T0729Z/
/VLYM7.1.ER.090211T2248Z.090212T0000Z.090212T0729Z.NO/
502 PM CST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:45 PM WEDNESDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 22.9 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 22.0 WED 05 PM 22.9 THIS EVENING
$$
193 follow-up statements
000
WGUS83 KEAX 120246
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
846 PM CST WED FEB 11 2009
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON...PETTIS
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC101-159-130246-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-090213T1210Z/
/VLYM7.1.ER.090211T2247Z.090212T0600Z.090212T1210Z.NO/
846 PM CST WED FEB 11 2009
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 23.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY
EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 23.8 WED 08 PM 24.5 EARLY THURSDAY MORNING
$$
MOC013-037-083-130245-
/O.EXT.KEAX.FL.W.0001.090212T0242Z-090214T0600Z/
/URHM7.1.ER.090212T0130Z.090212T1200Z.090213T0600Z.UU/
846 PM CST WED FEB 11 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* FROM THIS EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:38 PM WEDNESDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY
THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.9 WED 09 PM 25.5 THURSDAY MORNING
$$
19000
WGUS83 KEAX 120344
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
944 PM CST WED FEB 11 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON...PETTIS
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC101-159-130344-
/O.CON.KEAX.FL.W.0002.000000T0000Z-090213T1210Z/
/VLYM7.1.ER.090211T2247Z.090212T0600Z.090212T1210Z.NO/
944 PM CST WED FEB 11 2009
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 PM WEDNESDAY THE STAGE WAS 23.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY
EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 23.9 WED 09 PM 24.5 EARLY THURSDAY MORNING
$$
MOC013-037-083-130343-
/O.CON.KEAX.FL.W.0001.000000T0000Z-090214T1132Z/
/URHM7.2.ER.090212T0130Z.090212T1200Z.090213T1132Z.UU/
944 PM CST WED FEB 11 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY
THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.9 WED 06 PM 26.5 THURSDAY MORNING
$$000
WGUS83 KEAX 121134
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 AM CST THU FEB 12 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
COOPER...HENRY...SALINE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC101-159-121204-
/O.CAN.KEAX.FL.W.0002.000000T0000Z-090213T1210Z/
/VLYM7.1.ER.090211T2247Z.090212T0400Z.090212T1047Z.NO/
534 AM CST THU FEB 12 2009
THE FLOOD WARNING IS CANCELLED FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 5:15 AM THURSDAY THE STAGE WAS 21.8 FEET.
* FELL BELOW FLOOD STAGE AT 4:47 AM THURSDAY.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.4 FEET BY FRIDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 21.8 THU 5 AM 18.6 THIS AFTERNOON
$$
MOC053-195-131133-
/O.CON.KEAX.FL.W.0003.090212T2052Z-090215T0600Z/
/BLVM7.1.ER.090212T2052Z.090213T1800Z.090214T0600Z.NO/
534 AM CST THU FEB 12 2009
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 4:45 AM THURSDAY THE STAGE WAS 22.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 25.1 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 22.9 THU 5 AM 25.1 EARLY FRIDAY AFTERNOON
$$
MOC013-037-083-131133-
/O.CON.KEAX.FL.W.0001.000000T0000Z-090214T1132Z/
/URHM7.2.ER.090212T0130Z.090212T1200Z.090213T1132Z.UU/
534 AM CST THU FEB 12 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.9 WED 6 PM 26.5 THIS MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 11, 3:51 PM CST, 1 hour 11 minutes earlier.
Area forecast discussion, Feb 11, 3:51 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 PM CST WED FEB 11 2009
.DISCUSSION...
UPPER STORM SYSTEM HAS TRACKED QUICKLY INTO THE OHIO VALLEY AND GREAT
LAKES WITH SKIES CLEARING FROM THE WEST LATE THIS AFTERNOON. STRATOCU
WILL CONTINUE TO ERODE FM THE WEST THIS EVENING AS THE LOW LEVEL
DRYING ADVECTS INTO THE CWFA. HAVE SOME CONCERN ABOUT FOG DEVELOPMENT
FOR THE SERN TWO THIRDS OF THE CWA FOR TONIGHT...WITHIN THE AREAS OF
HEAVY RAINFALL. HOWEVER...ENOUGH DRY AIR MAKE WORK SE TO PRECLUDE THE
DEVELOPMENT OF FOG. WILL LET THE EVENING SHIFT MAKE THE FINAL CALL.
RATHER QUIET UNTIL FRIDAY AS THE NEXT UPPER TROUGH DIGGING ALONG THE
CALIFORNIA COAST AFFECTS THE CWA. GFS AND NAM HAVE SIMILAR TRACKS IN
THE MOVEMENT OF THE H5 TROUGH/SHORTWAVE WITH THE ECMWF STILL
SUGGESTING A FURTHER NORTH TRACK. THE CANADIAN MODEL HAS ALSO TRENDED
FURTHER NORTH. GIVEN THAT THE SYSTEM IS STILL OFF THE COAST AND NOT
IN THE CONUS UPPER AIR NET...DO NOT HAVE A PREFERENCE BETWEEN THE GFS
AND ECMWF TRACKS. WILL INCORPORATE THE SREP MODEL FOR CURRENT TRACK
WHICH SUGGEST THE H5 VORTICITY CENTER TO TRACK ALONG OF JUST NORTH OF
INTERSTATE 70. THE MORE SRN TRACK IS A LONG SHOT AT THIS TIME...AS
COLD AIR WILL NOT BE IN PLACE...THEREFORE THE TRACK WILL BE AT LEAST
PARTIALLY DICTATED BY A TIGHTER BAROCLINIC ZONE NR THE IOWA BDR.
THE TRACK ALONG AND NORTH OF I-70 WOULD FAVOR A HEAVY SNOW THREAT
FOR EXTREME NRN MO WITH SOUNDINGS AND THICKNESSES IN LINE. HAVE
ISSUED A WINTER STORM WATCH FOR FRIDAY AND FRIDAY EVENING.
MDT ISENTROPIC LIFT WILL BEGIN IN EXTREME NW MO TWD DAYBREAK FRIDAY
WITH MDT TO STG ISENTROPIC LIFT FM 290-298K ACR THE NRN TWO THIRDS OF
THE CWA. SATURATION IS QUICKLY ACHIEVED ACROSS NRN MO DURING THE DAY
WITH MDT TO STG H8-H7 FRONTOGENETICAL/QG FORCING SUPPLEMENTING THE
STG AND DEEP UPWARD VERTICAL MOTION FOR NWRN MO. THERE IS ALSO A
HINT OF WEAK TROWAL NEAR THE IOWA BDR.
FOR THE SERN TWO THIRDS OF THE CWA...SATURATION WILL TAKE LONGER TO
ACHIEVE...BUT MDT QVECTOR CONVERGENCE AND ISENTROPIC FAVORS A GOOD
THREAT OF SHOWERS/RAIN FM KC TO KCDJ WITH DECREASING CHANCES FOR THE
EXTREME SERN CWA.
ITS AN EARLY CALL FOR SNOWFALL AMOUNTS BUT GIVEN STG FORCING AND
MODEST GULF MOISTURE...INITIAL ESTIMATE IS 4 TO 8 INCHES.
TEMPERATURES WILL STAY AT OR SLIGHTLY ABOVE FREEZING FOR NWRN MO BUT
TEMPERATURES CONSIDERABLY MORE TRICKY FOR THE SRN CWA. THE TRACK OF
THE SFC LOW WILL BE CRITICAL WITH A TRACK ALONG OR SOUTH OF THE CWA PREFERRED.
THE SHORTWAVE TROUGH WILL CONTINUE TO TRACK ENE FRIDAY EVENING WITH
SIMILAR FORCING MECHANISM PROVIDING A THREAT OF HEAVY SNOW FOR XTRM NERN
MO. ISENTROPIC LIFT IN COMBINATION WITH QVECTOR CONVERGENCE MAY
PROVIDE FOR A BRIEF WINDOW OF RAIN/SNOW ALONG I-70 AS TEMPERATURES
COOL WITH THE PASSAGE OF THE SFC LOW.
DB
MEDIUM RANGE (SATURDAY-WEDNESDAY)
TEMPERATURES WILL START THE PERIOD COLDER THAN NORMAL. COLD AIR
ADVECTION AND SURFACE WINDS OFF A FRESH SNOW PACK TO OUR NORTH WILL
KEEP SATURDAY HIGH TEMPERATURES LOW AS HIGH PRESSURE BUILDS IN FROM
THE NORTH. AS SUCH...HAVE GONE BELOW GFS AND ECMWF GUIDANCE. COOLER
THAN NORMAL TEMPERATURES WILL PERSIST THROUGH SUNDAY AS THE HIGH
PRESSURE FINALLY MOVES TO THE EAST AFTER A COLD MORNING MONDAY.
THE RETURN FLOW MONDAY WILL ONCE AGAIN WARM TEMPERATURES TO NEAR
NORMAL FOR THIS TIME OF YEAR. THE SOUTHERLY FLOW WILL ALSO BRING
LIMITED MOISTURE BACK INTO THE AREA AHEAD OF NEXT STORM SYSTEM THAT
WILL AFFECT THE AREA TUESDAY INTO TUESDAY NIGHT. PREFER ECMWF AND
UKMET GUIDANCE ON TIMING OF SYSTEM. GFS GUIDANCE HAS SHOWN A
TENDENCY TO MOVE SYSTEMS TO FAST THROUGH THIS TYPE OF PATTERN. AS
SUCH...HAVE STARTED PRECIPITATION CHANCES ON TUESDAY MORNING AND
THEN INCREASE THEM INTO THE AFTERNOON AS SYSTEM MOVES THROUGH.
PRECIPITATION COULD START AS A RAIN SNOW MIX CHANGING TO MORE OF RAIN
EVENT AS TEMPERATURES WARM SOME DURING THE DAY TIME HOURS. WEDNESDAY
WILL SEE SOME LINGERING PRECIPITATION IN THE EAST PORTION OF THE CWA
BEFORE SKIES WILL START TO CLEAR OVER THE ENTIRE AREA.
DNB
&&
.AVIATION...
FOR THE 18Z TAFS...PRECIPITATION HAS EXITED THE TERMINALS AS THE
UPPER LEVEL LOW ACCELERATES NE TWD IL. CIGS WERE QUICKLY IMPROVING FM
THE WEST WITH VFR CONDITIONS AT KSTJ AND JUST WEST OF KC METRO TERMINALS.
ONLY FLY IN THE OINTMENT FOR THIS AFTERNOON IS A MVFR CLOUD DECK IN
SERN NEBRASKA AND XTRM NW MO. THIS BAND OF MVFR STRATOCU WILL ADVECT
SE...BUT DOWNSLOPE WARMING SHOULD ERODE THE SWRN EDGE...KEEPING THE
DECK NORTH OF THE KC TERMINALS THIS AFTN. HOWEVER...THE CLOUD DECK
MAY BRUSH KSTJ THROUGH MID-AFTERNOON. OTHERWISE...GUSTY NORTHWEST
WINDS WILL DIMINISH LATE THIS AFTN. VFR CONDITIONS ARE EXPECTED TNGT
THROUGH 18Z ON THURSDAY AS WEAK HIGH PRESSURE WILL BE IN CONTROL.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WATCH FROM 6 AM FRIDAY TO MIDNIGHT SATURDAY FOR
MOZ001-MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ011-MOZ012.
KS...NONE.Hazardous weather outlook, Feb 11, 12:56 PM CST, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CST WED FEB 11 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121900- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1256 PM CST WED FEB 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER POTENT STORM SYSTEM WILL AFFECT THE OUTLOOK AREA FRIDAY...BRINGING THE CHANCE FOR SIGNIFICANT ACCUMULATING SNOWFALL ACROSS NORTHERN KANSAS AND MISSOURI FRIDAY AND FRIDAY NIGHT. THOUGH THE TRACK OF THIS STORM SYSTEM STILL REMAINS UNCERTAIN...THE GREATEST THREAT FOR HEAVY SNOWFALL AFFECTING TRANSPORTATION INTERESTS LIES GENERALLY ALONG AND NORTH OF THE HIGHWAY 36 CORRIDOR. HOWEVER...EVEN POINTS TO THE SOUTH COULD EXPERIENCE MINOR SNOWFALL ACCUMULATIONS. EMERGENCY MANAGERS AND INTERESTED PARTIES WITH TRAVEL PLANS ARE URGED TO MONITOR UPDATED NATIONAL WEATHER SERVICE OUTLOOKS AND FORECASTS OVER THE NEXT COUPLE OF DAYS FOR MORE INFORMATION ON THIS POSSIBLE WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 9:39 AM CST | River Flood Warning | EAX | Bates, Cass, Henry | 31 hr |
| Feb 11, 2:56 PM CST | Winter Storm Watch | EAX | Andrew, Atchison, Gentry, Harrison, Holt, Mercer and 2 more | 23 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.